706?1280258259
Vitamin B6 Toxicity User Group
posiible B6 toxicity
About This Group:

Vitamin B6 is a water-soluble vitamin that can result in nerve damage when too much is taken in the form of supplements. B6 is found naturally in most grains such as flax and wheat. Many vitamin supplements and diet pills also contain more than the daily requirements of vitamin B6. B6 toxicity, also known as B6 overdose, is rare and most doctors are unfamiliar with it. It's becoming more common as manufacturers are adding B6 supplements to many vitamins and fortifying cereals. Symptoms commonly include a feeling of pins and needles, like nails being driven into you, generally in your hands and feet or anywhere else in your body where you've sustained nerve damage in the past. However, instead of pain, symptoms may include numbness. Either is refered to as neuropathy. Anytime you eat foods with certain forms of vitamin B in them (B1, B3, B6), your symptoms worsen for many hours. B6 toxicity is usually reversible by avoiding foods with vitamin B in them for 6 months to 3 years.

Founded by Meganamy on July 27, 2010
46 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

posiible B6 toxicity

I have had 10 weeks of  intermittent right arm parathesia and burning in the right hand and right leg sciatica-type symptoms and burning and pins and needles in the right foot. Have had neuro exam, brain and cervical MRI, nerve conduction studies, EMG. The only finding was a pre-existing osteophyte/bone spur at the C 5-6 level. All else was normal. Neurologist can't find a diagnosis, except ? maybe? a pinched nerve at the cervical level and piriformis syndrome. Also, performed maybe over-icing of raw ice directly on the medial elbow  to try to heal right elbow tendonitis, right before symptoms began. Someone suggested that that trauma to the sympathetic system of all that freezing ice to the elbow, (when the weather was also freezing) may have set up a flare to my nervous system Also, discovered that I was taking about 200 mg of B6 in various supplements, starting about a few months before the symptoms appeared. Could it be B6 neurotoxicity? Any thoughts on what I could have? Thank you very much.
Recent Activity
Avatar_f_tn
Blank
nutrinut_bob commented on "Lyme Disease Ma...
Feb 02
Avatar_m_tn
Blank
Gager1 joined this group
Welcome them!
Dec 05
Avatar_f_tn
Blank
denver13 joined this group
Welcome them!
Dec 02
MedHelp Health Answers
Related Tags